Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

July 2007, Vol. 8, No. 1

Special Issue on Differential Equations in Mathematical Biology

Guest Editors: Wei Kang 1 , Liang Ke 2 , Qi Wang 3

1 Department of Applied Mathematics, Naval Postgraduate School, Monterey, CA, 93943
2 School of Mathematics, Nankai University, Tianjin, 300071
3 Department of Mathematics, Florida State University, Tallahassee, FL 32306-4510

Chart Display List Display Abstract Display
Export citations Reference Paper